# SDR 7C7A2017013100281

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,657 hours, 52,706 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Structure
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HORSE COLLAR CRACKED ON OUTBOARD FWD SIDE LOWER ANGLE,  INBOARD FWD LOWER SIDE ANGLE, FWD, OUTBOARD AFT LOWER ANGLE
